# SDR YENA2025010700022

- Difficulty date: January 4, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 02647
- Aircraft time: 71,486 hours, 25,563 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1015, EWR-PUJ. 'THE INFLIGHT CREW NOTICED A "DIRTY SOCK" SMELL AT TOP OF DESCENT. THEY CALLED ON THE GROUND TO TELL US IT GOT VERY STRONG. APU WAS NOT RUNNING. ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
